# SDR DL76L081363

- Difficulty date: October 14, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 78,098 hours, 11,592 cycles
- Engine: Pwa PW4060
- Engine time: 61,256 hours, 9,709 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Nozzle
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 61,256 hours, 9,709 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED INSPECTION OF MAIN GEARBOX OIL NOZZLES PER EA-51470869-12 ON NR 1 ENGINE.
